- Volume 32 Issue 4
Spanning column rank 1 spaces of nonnegative matrices
- Song, Seok-Zun (Department of Mathematics Cheju National University ) ;
- Cheong, Gi-Sang (Department of Mathematics Dae Jin University ) ;
- Lee, Gwang-Yeon (Department of Mathematics Hanseo University )
- Published : 1995.11.01
There are some papers on structure theorems for the spaces of matrices over certain semirings. Beasley, Gregory and Pullman  obtained characterizations of semiring rank 1 matrices over certain semirings of the nonnegative reals. Beasley and Pullman  also obtained the structure theorems of Boolean rank 1 spaces. Since the semiring rank of a matrix differs from the column rank of it in general, we consider a structure theorem for semiring rank in  in view of column rank.
Spanning column rank;spanning column rank 1 space